# SDR DALA2023100408168

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 72,261 hours, 9,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L, 2L "CHECK SLIDE PRESSURE" MSG ON FAP. CORRECTIVE ACTION: T/S. CYCLED CONNECTORS FOR DEU B (300RH1). OPS CHK OK. PERFORMED OPS CHK OF 1L & 2L DOOR PSI & SLIDE PSI INDICATION ON FAP. OPS CHK OK. ALL INDICATIONS NML.
